Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 93

Heat equation in a multidimensional domain with a general stochastic measure
I. M. Bodnarchuk and G. M. Shevchenko.
Theor. Probability and Math. Statist. 93 (2016), 1-17
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Maximal coupling and $V$-stability of discrete nonhomogeneous Markov chains
V. V. Golomozyĭ and M. V. Kartashov.
Theor. Probability and Math. Statist. 93 (2016), 19-31
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Asymptotic properties of $M$-estimators of parameters of a nonlinear regression model with a random noise whose spectrum is singular
A. V. Ivanov and I. V. Orlovskyi.
Theor. Probability and Math. Statist. 93 (2016), 33-49
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Asymptotic properties of Ibragimov’s estimator for a parameter of the spectral density of the random noise in a nonlinear regression model
A. V. Ivanov and V. V. Prikhod’ko.
Theor. Probability and Math. Statist. 93 (2016), 51-70
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A refinement of conditions for the almost sure convergence of series of multidimensional regression sequences
M. K. Ilienko.
Theor. Probability and Math. Statist. 93 (2016), 71-78
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Cross-correlogram estimators of impulse response functions
Yu. V. Kozachenko and I. V. Rozora.
Theor. Probability and Math. Statist. 93 (2016), 79-91
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Large deviations problem for random evolution processes
V. S. Koroliuk and I. V. Samoilenko.
Theor. Probability and Math. Statist. 93 (2016), 93-101
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On the asymptotic and approximate distributions of the product of an inverse Wishart matrix and a Gaussian vector
I. Kotsiuba and S. Mazur.
Theor. Probability and Math. Statist. 93 (2016), 103-112
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A limit theorem for non-Markovian multi-channel networks under heavy traffic conditions
H. V. Livinska.
Theor. Probability and Math. Statist. 93 (2016), 113-122
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Adaptive test on means homogeneity by observations from a mixture
R. E. Maĭboroda and O. V. Sugakova.
Theor. Probability and Math. Statist. 93 (2016), 123-135
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Rate of convergence of option prices for approximations of the geometric Ornstein–Uhlenbeck process by Bernoulli jumps of prices on assets
Yu. S. Mishura and Ye. Yu. Munchak.
Theor. Probability and Math. Statist. 93 (2016), 137-152
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Interpolation of stationary sequences observed with a noise
M. P. Moklyachuk and M. I. Sidei.
Theor. Probability and Math. Statist. 93 (2016), 153-167
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Estimating multivariate extremal dependence: a new proposal
M. Ferreira.
Theor. Probability and Math. Statist. 93 (2016), 169-175
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Singular asymptotic normality of an estimator in the conic section fitting problem. II
S. V. Shklyar.
Theor. Probability and Math. Statist. 93 (2016), 177-196
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content